# SDR DALA1245616701

- Difficulty date: July 16, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 44,098 hours, 16,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 GOUGES SCRATCHES CREASES ON LOWER FUSELAGE EXTERIOR SKIN AT FS 1700-1720 STR 29R-27R AREA.  BLENDED OUT GOUGES, FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE, COMPLIED WITH ERA 505660-14.
